# SDR 2004UALA01048

- Difficulty date: November 12, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 39,733 hours, 14,552 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CAP AT BS 324 RBL 44, RBL 48, AND RBL 62 IS CORRODED.  SUPPLEMENTAL DATA UPDATE, TYPICAL FLOORBEAM CORROSION.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLES TO FLOORBEAMS.
